# SDR ANCF2018020601

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N411AV
- Make and model: Airbus A320-214
- Aircraft serial: 4011
- Aircraft time: 21,341 hours, 20,415 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

HIGH VIBRATION ON INITIAL CLIMB, LT & RT AILERON FAULTS ON ECAM.  DURING TAKEOFF ROLL THE VIBRATION WAS FELT ON THE NOSE GEAR.  LT AND RT NWA WERE REPLACED IAW AMM 27-93-34, PB 401,  ELAC 2CE1 WAS REPLACED IAW AMM 27-93-00-710A.  OPS TESTED SATISFACTORY.
